Inequalities for new class of fractional integral operators

Volume 10, Issue 12, pp 6166--6176

Publication Date: 2017-12-02

http://dx.doi.org/10.22436/jnsa.010.12.04

Authors

Hasib Khan - College of Engineering, Mechanics and Materials, Hohai University, 211100, Nanjing, P. R. China
Hongguang Sun - College of Engineering, Mechanics and Materials, Hohai University, 211100, Nanjing, P. R. China
Wen Chen - College of Engineering, Mechanics and Materials, Hohai University, 211100, Nanjing, P. R. China
Dumitru Baleanu - Department of Mathematics, Cankaya University, 06530 Ankara, Turkey

Abstract

The applications of fractional order integrals have promoted the study of inequalities. In this paper, we utilize recently introduced left- and right-fractional conformable integrals (FCI) for a class of decreasing \(n\) positive functions such that \(n\in N\), for the generalization of existing integral inequalities. Our results have the potentials to be used for the investigation of positive solutions of different classes of fractional differential equations.

Keywords

Fractional integral inequalities, left-fractional conformable integral, right-fractional conformable integral

Downloads

XML export